# SDR DALA2021041202126

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 50,662 hours, 26,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP. CORRECTIVE ACTION: SECURED LIGHT LENS.OPS CKS OK. (1777655)
